# SDR 98ZZZM406

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AT
- Make and model: Boeing 727227
- Aircraft serial: 22000
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE EGRESS LIGHT WAS FOUND INOP, AT ROW 28 ABC.  REPAIRED BY REPLACING EGRESS LIGHT HOLDER.
